日本香粧品学会誌
Online ISSN : 2188-0719
Print ISSN : 1880-2532
ISSN-L : 1880-2532
教育セミナー:化粧品・医薬部外品の安全性~よりよい製品の開発のために~
化粧品・医薬部外品の現状と展望
徳永 裕司
著者情報
ジャーナル フリー

2015 年 39 巻 2 号 p. 119-125

詳細
抄録

Recently there were typical reports about the serious side-effect syndromes for the medicated cosmetics in Japan. One side-effect symptom was due to medicated soap with the hydrolyzed wheat powder so-called as “Cha No Sizuku Sekken.” This symptom was called as the food-dependent exercise-induced anaphylaxis (FDEIA). Another side-effect symptom was caused to rododendrol (4-(4-hydroxyphenyl)-2-bunanol, HPBol) as the whitening agent. HPBol happened the serious side-effect of vitiligo against many users. In this report, I explain to describe the position of quasi drugs in Japan and to make clear to both the distribution of molecular weight about the hydrolyzed wheat powder described by Dr. Yoshiaki Ikarashi and the cause of giving the side-effect of rododendrol described by Takumi Akiyama.

著者関連情報
© 2015 Japanese Cosmetic Science Society
前の記事 次の記事
feedback
Top